# SDR ASAA2024040349253

- Difficulty date: April 3, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 41,192 hours, 12,959 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810763
- Condition: Delaminated
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 141A5810-763 HAS CORRODED AND MISSING INSERTS. GROUNDED - YES. UPON FURTHER EVALAUTION OF FLOOR PANEL 141A5810-763, FOUND SEVERAL AREAS OF FACESHEET WITH DAMAGED FIBERS THAT REQUIRE REPAIR IAW ASA B737-900 SRM 53-00-50-0I-1; SRM 53-00-50-1A-1. REPAIRED DAMAGED AREAS OF FACESHEET IAW ASA B737-900 SRM 53-00-50-2R-0; SRM 53-00-50-2R-2. INSTALLED  21 NEW INSERTS ON FLOORPANEL IAW ASA B737-900 SRM 53-21-51-07B; SRM 53-00-50-2R-0.
